# SDR L062003F00000

- Difficulty date: May 30, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N7813B
- Make and model: Cvac 340CVAC
- Aircraft serial: 265
- System (JASC): 6120 · Propeller Controlling System
- Part: Motor
- Part number: 22000407101
- Part serial: A9980
- Condition: Inoperative
- Location: Feather Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FEATHER PUMP INOPERATIVE.  DURING PREFLIGHT RUNUP FOR TRAINING FLIGHT.  TROUBLESHOOT FOUND ALL ELECTRICAL SYSTEMS OPERATING NORMALLY.  PUMP DRIVE MOTOR DETERMINED TO BE INOPERATIVE.
